MathSciNet Relay Station
MathSciNet bibliographic data
MR1947326 20C20 (20D05 20D08)
Guralnick, Robert M.; Malle, Gunter Classification of $2F$-modules. I. J. Algebra 257 (2002), no. 2, 348–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement